# SDR FDEA202407281156

- Difficulty date: July 28, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A57110436202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX MID SPAR VERTICAL STIFFENER GOT CRACK AT FR44,Y1456~Y1959 POSITION.  FABRICATED AND INSTALLED NEW STIFFENER AT CENTER WING BOX FR44, Y1456~Y1959 I.A.W   AIRBUS DRAWING A57110436 & GMM 7-0-1001 & EA NO:T6-5710-T0380275 P1, SEQ NO:760,   TITLE:WINGS-BASIC WING STRUCTURE- CENTER WING BOX-FR44 BEAM STIFFENER FABRICATION-  ALERNATE HEAT TREATMENT. THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
